Consensus of Continuous-Time Multiagent Systems with General Linear Dynamics and Nonuniform Sampling
Yanping Gao,
Bo Liu,
Min Zuo,
Tongqiang Jiang and
Junyan Yu
Mathematical Problems in Engineering, 2013, vol. 2013, 1-7
Abstract:
This paper studies the consensus problem of multiple agents with general linear continuous-time dynamics. It is assumed that the information transmission among agents is intermittent; namely, each agent can only obtain the information of other agents at some discrete times, where the discrete time intervals may not be equal. Some sufficient conditions for consensus in the cases of state feedback and static output feedback are established, and it is shown that if the controller gain and the upper bound of discrete time intervals satisfy certain linear matrix inequality, then consensus can be reached. Simulations are performed to validate the theoretical results.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/MPE/2013/718759.pdf (application/pdf)
http://downloads.hindawi.com/journals/MPE/2013/718759.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlmpe:718759
DOI: 10.1155/2013/718759
Access Statistics for this article
More articles in Mathematical Problems in Engineering from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().